# SDR C77A20160729001

- Difficulty date: July 29, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 22,650 hours, 12,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17003238005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED CORROSION DAMAGE ON THE RT AND LT COCKPIT FLOOR DOUBLERS.  THE DAMAGE HAS MULTIPLE LOCATIONS AND DEPTHS REPAIRED IAW ETD2016-170-069682, FIGURES 1 THROUGH 4.
